# SDR ASAA2015012910611

- Difficulty date: January 29, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,277 hours, 9,568 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143143A948523
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, AFT LT BULKHEAD TO FLOOR SUPPORT ATTACH ANGLE IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.   R & R THE ATTACH ANGLE IAW AMM 25-52-06.
